# SDR R3W2014F00001

- Difficulty date: August 25, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N470DP
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600291
- Engine: Pwa JT15D5
- System (JASC): 2170 · Humidity Control System
- Part: Coupling
- Part number: 7442104
- Condition: Separated
- Location: Coalescer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB TO 38,000 FT TO FLIGHT LEVEL OF 40,000 FT, THE CABIN STARTED TO CLIMB 2000 FT PER MINUTE.  CAPTAIN DECLARED AN EMERGENCY AND DESCENDED TO A SAFE OXYGEN LEVEL AND LANDED.  TROUBLESHOOTING THE SYS FOUND NUT, PN MS210433 HAD SEPARATED FROM COUPLING, PN 744210-4 ON COALESCER BAG HOUSING PN 750346-2, THIS CAUSED THE CABIN PRESSURE SYSTEM TO FAIL.  INSTALLED A NEW NUT ON THE COUPLING AND THE SYSTEM IS NOW FUNCTIONING NORMAL.  THE MM ONLY CALLED FOR 20-25 INCHES OF TORQUE, NOT ENOUGH.  ALSO, MM DOES NOT REQUIRE COUPLING TO BE SECURED WITH SAFETY WIRE.
